# SDR ASAA2017031620217

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 15,474 hours, 5,090 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Part number: 38762711
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTS THE FOLLOWING TROUBLESHOOTING FOR CT5ATP FLUCTUATION. GROUNDED - YES. ACCOMPLISHED APU BITE CHECK, NO FAULTS NOTED, REF AMM 49-61-00-700-801. ACCOMPLISHED APU BLEED AIR LEAK CHECK, NO FAULTS NOTED, REF AMM 49-11-00-860-801. REMOVED AND REPLACED BOTH APU EGT THERMOCOUPLES, REF AMM 49-71-21-000-801 AND 49-71-400-801. APU OPS CHECK GOOD, REF AMM 49-11-00. ACCOMPLISHED APU BITE CHECK AGAIN, NO FAULTS NOTED, REF AMM 49-61-00.
